# SDR A6WA2018120346195

- Difficulty date: November 26, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 409+128 VERTICAL POST AT BL0 IS CRACKED IN THE RH AFT RADIUS AT APPROX WL 69.0. REPLACED
